The Michigan Mathematical Journal

On the moduli of isotropic and helical minimal immersions between spheres

Kouhei Miura and Gabor Toth

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 66, Issue 3 (2017), 499-518.

Dates
First available in Project Euclid: 7 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1496822425

Digital Object Identifier
doi:10.1307/mmj/1496822425

Mathematical Reviews number (MathSciNet)
MR3695348

Zentralblatt MATH identifier
1377.53080

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Miura, Kouhei; Toth, Gabor. On the moduli of isotropic and helical minimal immersions between spheres. Michigan Math. J. 66 (2017), no. 3, 499--518. doi:10.1307/mmj/1496822425. https://projecteuclid.org/euclid.mmj/1496822425


Export citation

References

  • [1] J. L. Cabrezio, M. Fernandez, and J. S. Gomez, The contact number of a pseudo-Euclidean submanifold, Taiwanese J. Math. 12 (2008), no. 7, 1707–1720.
  • [2] E. Calabi, Minimal immersions of surfaces in Euclidean spheres, J. Differential Geom. 1 (1967), 111–125.
  • [3] B.-Y. Chen and S.-J. Li, The contact number of a Euclidean submanifold, Proc. Edinb. Math. Soc. (2) 47 (2004), no. 1, 69–100.
  • [4] B.-Y. Chen and P. Verheyen, Submanifolds with geodesic normal sections, Math. Ann. 269 (1984), 417–429.
  • [5] D. DeTurck and W. Ziller, Minimal isometric immersions of spherical space forms in spheres, Comment. Math. Helv. 67 (1992), 428–458.
  • [6] D. DeTurck and W. Ziller, Spherical minimal immersions of spherical space forms, Differential geometry: partial differential equations on manifolds, part 1, Proc. Sympos. Pure Math., 54, pp. 111–158, Amer. Math. Soc., Providence, 1993.
  • [7] M. DoCarmo and N. Wallach, Minimal immersions of spheres into spheres, Ann. of Math. 93 (1971), 43–62.
  • [8] C. Escher and G. Weingart, Orbits of $SU(2)$-representations and minimal isometric immersions, Math. Ann. 316 (2000), 743–769.
  • [9] C. Gasparini, Geometric properties of a sequence of standard minimal immersions between spheres, Czechoslovak Math. J. 49 (1999), no. 124, 401–414.
  • [10] H. Gauchman and G. Toth, Fine structure of the space of spherical minimal immersions, Trans. Amer. Math. Soc. 348 (1996), no. 6, 2441–2463.
  • [11] Y. Hong and C.-S. Houh, Helical immersions and normal sections, Kodai Math. J. 8 (1985), 171–192.
  • [12] K. Mashimo, Minimal immersions of $3$-dimensional sphere into spheres, Osaka J. Math. 21 (1984), 721–732.
  • [13] K. Mashimo, Homogeneous totally real submanifolds in $S^{6}$, Tsukuba J. Math. 9 (1985), 185–202.
  • [14] K. Miura, The contact number of an affine immersion and its upper bounds, Results Math. 56 (2009), no. 1–4, 245–258.
  • [15] J. D. Moore, Isometric immersions of space forms into space forms, Pacific J. Math. 40 (1976), 157–166.
  • [16] Y. Mutō, The space $W_{2}$ of isometric minimal immersions of the three-dimensional sphere into spheres, Tokyo J. Math. 7 (1984), 337–358.
  • [17] K. Sakamoto, Helical immersions into the unit sphere, Math. Ann. 261 (1982), 63–80.
  • [18] K. Sakamoto, Helical minimal immersions of compact Riemannian manifolds into a unit sphere, Trans. Amer. Math. Soc. 288 (1985), no. 2, 765–790.
  • [19] K. Sakamoto, Helical minimal imbeddings of order $4$ into unit spheres, J. Math. Soc. Japan 37 (1985), no. 2, 315–336.
  • [20] T. Takahashi, Minimal immersions of Riemannian immersions, J. Math. Soc. Japan 18 (1966), 380–385.
  • [21] G. Toth, Eigenmaps and the space of minimal immersions between spheres, Indiana Univ. Math. J. 46 (1997), no. 2, 637–658.
  • [22] G. Toth, Infinitesimal rotations of isometric minimal immersions between spheres, Amer. J. Math. 122 (2000), 117–152.
  • [23] G. Toth, Finite Möbius groups, minimal immersions of spheres, and moduli, Springer, New York, 2002.
  • [24] G. Toth and W. Ziller, Spherical minimal immersions of the $3$-sphere, Comment. Math. Helv. 74 (1999), 84–117.
  • [25] K. Tsukada, Isotropic minimal immersions of spheres into spheres, J. Math. Soc. Japan 35 (1983), no. 2, 356–379.
  • [26] N. Wallach, Minimal immersions of symmetric spaces into spheres, Symmetric spaces, pp. 1–40, Dekker, New York, 1972.
  • [27] G. Weingart, Geometrie der Modulräume minimaler isometrischer Immersionen der Sphären in Sphären, Bonner Math. Schriften, 314, Universität Bonn, Mathematisches Institut, Bonn 1999.